# SDR P5CA9500105

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Fiber
- Condition: Deteriorated
- Location: Nr 25 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 25 LEADING EDGE FLAP VARIABLE CAMBER TRAILING EDGE FIBER IS DETERIORATED.  REPAIRED PER BOEING SRM 51-40-09.
